# SDR ASAA2022060238540

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N932AK
- Make and model: Boeing 737-9
- Aircraft serial: 44089
- Aircraft time: 1,292 hours, 396 cycles
- System (JASC): 2210 · Autopilot System
- Part: Dfgs
- Part number: UNKNOWN
- Condition: Faulty
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASA TSR 711982, WHILE ACCOMPLISHING DFCS BITE FOR CONNECTOR D40470P DISCONNECT DFCS BITE FAILS BITE LIBRARY TEST 60.35. MSG 22-11191 & MSG 22-11194. GROUNDED - YES. ACCOMPLISHED B737-9 FIM 22-11-00-810-947 AND FIM 22-11-00-810-950, ALL TESTS PASS.
